# SDR DALA2024092609447

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,897 hours, 30,344 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 VERT STAB HINGE BR5 ELONGATED HOLE. CORRECTIVE ACTION: REPAIRED PER ER/A 00-621085. (0575676)
